Le type d'équisingularité d'une polaire générique d'une courbe
The equisingularity type of a generic polar of a curve
Accepté le :
Publié le :
Nuria Corral 1
@article{CRMATH_2007__344_1_33_0, author = {Nuria Corral}, title = {D\'etermination du type d'\'equisingularit\'e polaire}, journal = {Comptes Rendus. Math\'ematique}, pages = {33--36}, publisher = {Elsevier}, volume = {344}, number = {1}, year = {2007}, doi = {10.1016/j.crma.2006.10.021}, language = {fr}, }
Nuria Corral. Détermination du type d'équisingularité polaire. Comptes Rendus. Mathématique, Volume 344 (2007) no. 1, pp. 33-36. doi : 10.1016/j.crma.2006.10.021. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.10.021/
[1] Plane Algebraic Curves, Birkhäuser, Basel, 1986
[2] Topological invariants and equidesingularisation for holomorphic vector fields, J. Differential Geom., Volume 20 (1984) no. 1, pp. 143-174
[3] Singularities of Plane Curves, London Math. Soc. Lecture Notes Series, vol. 276, Cambridge University Press, 2000
[4] Sur la topologie des courbes polaires de certains feuilletages singuliers, Ann. Inst. Fourier, Volume 53 (2003) no. 3, pp. 787-814
[5] Sur les courbes polaires d'une courbe plane réduite, Proc. London Math. Soc., Volume 81 (2000) no. 1, pp. 1-28
[6] On analytic function germs of two complex variables, Topology, Volume 16 (1977), pp. 299-310
[7] Invariants polaires des courbes planes, Invent. Math., Volume 41 (1977), pp. 103-111
[8] Théorème de Merle : cas des 1-formes de type courbes généralisées, Bol. Soc. Bras. Mat., Volume 30 (1999) no. 3, pp. 293-314
[9] Reduction of singularities of the differential equation
- Jacobian and polar curves of singular foliations, Handbook of geometry and topology of singularities V: foliations, Cham: Springer, 2024, pp. 223-280 | DOI:10.1007/978-3-031-52481-3_5 | Zbl:1551.32002
- Infinitesimal adjunction and polar curves, Bulletin of the Brazilian Mathematical Society. New Series, Volume 40 (2009) no. 2, pp. 181-224 | DOI:10.1007/s00574-009-0009-9 | Zbl:1186.32008
- Polar pencil of curves and foliations, Équations différentielles et singularités. En l'honneur de J. M. Aroca, Paris: Société Mathématique de France, 2009, pp. 161-179 | Zbl:1207.32026
Cité par 3 documents. Sources : zbMATH
Commentaires - Politique